# SDR WX0A2023020831727

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A300*
- Aircraft serial: 7781
- Aircraft time: 14,591 hours, 7,578 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 879365
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ESPU BAT CAP TEST, EPSU BAT (12WL) FAIL / REMOVED AND REPLACED ESPU BAT (12WL) IAW AMM 33-51-38-400-002-A OPS CHECK GOOD"
